# SDR 98ZZZX1447

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3020M
- Make and model: Piper PA-44-180
- Aircraft serial: 447995220
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator Arm
- Part number: 451823
- Condition: Failed
- Location: Nlg Downlock
- Part time: 4,064 hours
- Component: 8640902
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NO DOWN AND LOCK INDICATION ON NOSE GEAR.  FOUND DOWN AND LOCK SWITCH ACTUATOR ARM BROKEN, NOT MAKING SWITCH CONTACT.  SUSPECT CAUSE METAL FATIGUE.  SUBMITTER SUGGESTED REPLACING ACTUATOR AT REASONABLE TIME INTERVALS.
